Alert archive / Louisiana / Tornado Warnings in 2015
Tornado Warning 6, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 15, 2015, 3:48 PM CDT for Saint Charles Parish, Saint John the Baptist Parish, Louisiana. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2015, 3:48 PM CDT (20:48 UTC)
- Expired
- Apr 15, 2015, 4:15 PM CDT
- In force
- 27 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Saint Charles Parish, LA, Saint John the Baptist Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 3:50 PM CDT | HAIL 1.75 | Laplace, LA | GOLF BALL SIZED HAIL REPORTED TO BROADCAST TV MET...ESTIMATED TIME BY RADAR |
| Apr 15, 3:50 PM CDT | HAIL 2 | Reserve, LA | |
| Apr 15, 4:00 PM CDT | TSTM WND DMG | 3 Ene Destrehan, LA | CEILING/ROOF DAMAGE AS WELL AS A CAR MOVED DUE TO STRONG THUNDERSTORM WINDS AT ST. ROSE ELEMENTARY SCHOOL. |
| Apr 15, 4:00 PM CDT | HAIL 1 | Laplace, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
857
WFUS54 KLIX 152048
TORLIX
LAC089-095-152115-
/O.NEW.KLIX.TO.W.0006.150415T2048Z-150415T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 PM CDT WED APR 15 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN ST. CHARLES PARISH IN SOUTHEASTERN LOUISIANA...
CENTRAL ST. JOHN THE BAPTIST PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 415 PM CDT
* AT 348 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
OVER EDGARD...OR NEAR RESERVE...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAHNVILLE...RESERVE...LAPLACE...DESTREHAN...TAFT...NORCO...
EDGARD...KILLONA...AMA...NEW SARPY...ST. ROSE AND MONTZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2999 9056 3009 9058 3010 9042 3007 9040
3006 9038 3005 9028 2994 9028
TIME...MOT...LOC 2048Z 268DEG 25KT 3002 9052
$$1 follow-up statement
222
WWUS54 KLIX 152110
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
410 PM CDT WED APR 15 2015
LAC089-095-152119-
/O.EXP.KLIX.TO.W.0006.000000T0000Z-150415T2115Z/
ST. CHARLES LA-ST. JOHN THE BAPTIST LA-
410 PM CDT WED APR 15 2015
...THE TORNADO WARNING FOR NORTHWESTERN ST. CHARLES AND CENTRAL ST.
JOHN THE BAPTIST PARISHES WILL EXPIRE AT 415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS TO BE CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 2999 9056 3009 9058 3010 9042 3007 9040
3006 9038 3005 9028 2994 9028
TIME...MOT...LOC 2108Z 268DEG 25KT 3002 9052
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 15, 3:47 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 15, 3:47 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 PM CDT WED APR 15 2015
.SYNOPSIS...
SOUTHWESTERLY UPPER FLOW CONTINUES ACROSS THE AREA...PUMPING
ABUNDANT MOISTURE INTO THE AREA. WITH A SLIGHTLY
DRIER...PRECIPITABLE WATER VALUES NEAR 1.5 INCHES...NO
SIGNIFICANT UPPER FEATURES WERE AVAILABLE TO PRODUCE WIDESPREAD
PRECIPITATION TODAY. STILL SEEING SCATTERED ACTIVITY WHICH IS
PRODUCING TORRENTIAL RAINFALL IN A FEW AREAS THAT HAVE
NECESSITATED FLASH FLOOD WARNINGS. OUTSIDE OF CONVECTION...TEMPS
HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH DEW POINTS IN
THE UPPER 60S.
&&
.SHORT TERM...
EXPECT THAT MOST OF THE CURRENT CONVECTION WILL DIE OUT SHORTLY
AFTER SUNSET. HOWEVER...THE LULL WILL NOT LAST VERY LONG. NEXT
IMPULSE WILL START PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS
TOMORROW MORNING WITH PRECIPITABLE WATER VALUES RETURNING TO
AROUND 1.8 INCHES FOR THURSDAY AND FRIDAY. CAN CERTAINLY SEE ONE
TO THREE INCHES OF RAIN BOTH DAYS IN AREAS THAT RECEIVE
THUNDERSTORMS. AFTER THE RAINFALL OF THE PAST FEW DAYS...FLASH
FLOOD GUIDANCE APPEARS TO BE TOO HIGH. WILL EXTEND FLASH FLOOD WATCH
THROUGH FRIDAY AFTERNOON...AND IF GFS/ECMWF SOLUTIONS ARE
CORRECT...WILL PROBABLY NEED TO EXTEND IT INTO SATURDAY IN LATER
FORECASTS. WILL CARRY CATEGORICAL POPS DURING THE DAY THURSDAY AND
FRIDAY...WITH LIKELY POPS DURING THE NIGHT PERIODS AFTER TONIGHT.
FOR NOW...WILL DISREGARD DRIER NAM SOLUTION FOR SATURDAY AND GO
WITH LIKELY POPS. CLOUDS AND PRECIPITATION SHOULD HOLD HIGHS IN
THE 70S...BUT IT WILL NOT TAKE MUCH OF A BREAK IN CLOUD COVER TO
ALLOW TEMPERATURES TO CLIMB INTO THE 80S. 35
&&
.LONG TERM...
MEDIUM RANGE MODELS INDICATING A BREAK IN THE PERSISTENT SOUTHWEST
UPPER FLOW BY SUNDAY OR MONDAY...WHICH SHOULD ALLOW FOR A FEW DAYS
OF DRYING. A SOUTHERN STREAM SHORTWAVE COULD RETURN A CHANCE OF
RAIN TO THE AREA WEDNESDAY OR THURSDAY...BUT THERE IS QUITE A BIT
OF DIVERGENCE IN MODEL SOLUTIONS AFTER MONDAY. WILL CONTINUE WITH
CURRENT FORECAST TRENDS BEYOND SUNDAY. 35
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS ARE BECOMING MORE MORE NUMEROUS IN
NATURE. THE COVERAGE IS NOT HIGH ENOUGH TO MERIT PREVAILING SHRA
OR TSRA BUT AT LEAST HAVE VICINITY. VIS/CIGS COULD LOWER TO IFR
CONDITIONS IF ONE OF THESE CELLS MOVES OVER THE AREA DUE TO HEAVY
RAINFALL. WINDS COULD GUST TO 30+KNOTS AS WELL. NOT MUCH ACTIVITY
EXPECTED OVERNIGHT...BUT LIGHT FOG IS LIKELY AFTER MIDNIGHT AND
MAINLY AROUND SUNRISE.
MEFFER
&&
.MARINE...
ONSHORE FLOW IS EXPECTED TO BE MAINTAINED AT LEAST THROUGH SUNDAY
BEFORE A COLD FRONT IS PROJECTED TO ENTER THE NORTH GULF LATE
SUNDAY NIGHT/MONDAY MORNING. UPPER LEVEL DISTURBANCE PATTERN WITH
SOUTHERN BRANCH FLOW WILL MAINTAIN A HEIGHTENED SITUATION FOR
MARITIME THUNDERSTORM COMPLEX DEVELOPMENTS EACH DAY THROUGH
SUNDAY...WHICH WOULD PRESENT LOCALLY ROUGH CONDITIONS FROM THE
MORE ORGANIZED STORM STRUCTURES AT TIMES IN SQUALL LINES. WATER
SPOUTS WILL BE POSSIBLE AS WELL
RR/MEFFER
&&
.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 77 65 78 / 30 80 60 80
BTR 66 79 67 80 / 30 80 60 80
ASD 68 79 68 80 / 30 80 60 80
MSY 69 79 70 80 / 30 80 60 80
GPT 70 78 70 77 / 30 80 60 80
PQL 69 78 69 79 / 30 80 60 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR LAZ040-046>050-
056>070-072.
GM...NONE.
MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MSZ077-080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 15, 12:06 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1206 PM CDT WED APR 15 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-160515- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1206 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TODAY WITH THE POSSIBILITY OF FLOODING RAINS DEVELOPING THROUGHOUT THE DAY. THE MAIN THREAT AREA FOR TODAY IS SOUTH OF INTERSTATE 10. THERE IS A MARGINAL RISK OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY. THE PRIMARY THREAT WILL BE DAMAGING DOWN BURST WINDS FROM DEVELOPING THUNDERSTORMS MAINLY THIS AFTERNOON. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT OF FLOODING RAINS WILL CONTINUE AND BECOME MORE LIKELY THURSDAY THROUGH SATURDAY. THE RAIN CHANCES WILL DECREASE WITH A COLD FRONTAL PASSAGE SATURDAY NIGHT. STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE EACH DAY THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH FLOODING THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR EMERGENCY MANAGEMENT AGENCY.
In the hours before
Special weather statement, Apr 15, 12:20 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1220 PM CDT WED APR 15 2015
MSZ080-081-151800-
HANCOCK-HARRISON-
1220 PM CDT WED APR 15 2015
...A LINE OF THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT HANCOCK
AND WESTERN HARRISON COUNTIES...
AT 1215 PM CDT...A SLOW MOVING LINE OF THUNDERSTORMS WITH HEAVY
RAINFALL WAS ALONG A LINE EXTENDING FROM 6 MILES WEST OF LYMAN TO
NEAR SHORELINE PARK...AND MOVING NORTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
...LONG BEACH...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...
SAUCIER...KILN...SHORELINE PARK AND LYMAN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3040 8910 3034 8928 3036 8928 3036 8931
3037 8931 3037 8935 3033 8938 3034 8934
3032 8933 3032 8934 3027 8947 3031 8961
3057 8953 3068 8902
TIME...MOT...LOC 1715Z 228DEG 6KT 3048 8924 3035 8946
TDLocal storm report, Apr 15, 1:34 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
134 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FLASH FLOOD 4 N GULFPORT 30.44N 89.07W
04/15/2015 HARRISON MS EMERGENCY MNGR
MAJOR STREET FLOODING IN ORANGE GROVE AREA OF GULFPORT
NEAR I-10/HWY 49.
&&
ANSORGELocal storm report, Apr 15, 2:06 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
206 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM FLASH FLOOD 2 NNW LONG BEACH 30.39N 89.18W
04/15/2015 HARRISON MS EMERGENCY MNGR
28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
DUE TO HIGH WATER.
&&
ANSORGESpecial weather statement, Apr 15, 3:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
327 PM CDT WED APR 15 2015
LAZ057-058-060-152115-
ST. JOHN THE BAPTIST LA-ST. JAMES LA-ST. CHARLES LA-
327 PM CDT WED APR 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. CHARLES...
NORTHEASTERN ST. JAMES AND ST. JOHN THE BAPTIST PARISHES UNTIL 415 PM
CDT...
AT 326 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALLACE...OR NEAR RESERVE...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RESERVE...LAPLACE...GRAMERCY...LUTCHER...NORTH VACHERIE...EDGARD...
WALLACE...GARYVILLE...MONTZ AND KILLONA.
LAT...LON 3012 9076 3017 9056 3017 9048 3020 9045
3021 9041 3018 9043 3014 9043 3009 9041
3006 9038 3004 9038 2995 9070
TIME...MOT...LOC 2026Z 252DEG 18KT 3006 9065Local storm report, Apr 15, 3:39 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
339 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL GRAMERCY 30.06N 90.70W
04/15/2015 E0.75 INCH ST. JAMES LA TRAINED SPOTTER
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:18 AM CDT | Dense Fog Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 102 min |
| Apr 15, 1:42 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 15, 2:42 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 15, 3:16 PM CDT | Flash Flood Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 3 hr |
| Apr 15, 3:27 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 48 min |
| Apr 15, 3:29 PM CDT | Severe Thunderstorm Warning | LIX | Saint James, Saint John the Baptist | 31 min |
| Apr 15, 3:43 PM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 15, 4:03 PM CDT | Special Marine Warning | LIX | 27 min | |
| Apr 15, 4:24 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Charles | 36 min |
| Apr 15, 4:30 PM CDT | Special Marine Warning | LIX | 60 min | |
| Apr 15, 4:44 PM CDT | Special Weather Statement | LIX | Livingston, Tangipahoa | 61 min |
| Apr 15, 4:53 PM CDT | Tornado Warning | LIX | Orleans, Saint Bernard | 37 min |
| Apr 15, 5:04 PM CDT | Special Marine Warning | LIX | 56 min | |
| Apr 15, 5:16 PM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 44 min |
| Apr 15, 5:52 PM CDT | Special Marine Warning | LIX | 83 min | |
| Apr 15, 6:30 PM CDT | Special Weather Statement | LIX | Saint Helena | 60 min |
Nearby
Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.